# SDR SIMA20220327006

- Difficulty date: March 27, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 14,786 hours, 9,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 17086081005
- Condition: Gouged
- Location: Seat Track Fr78-
- Component: Seat Track
- Component part number: 17086081005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H CENTER SEAT TRACK GOUGED BETWEEN FRAMES 78-79 (MAJOR REPIAR) -C/A-RAR LH CENTER SEAT TRACK AT FRAMES 78-79 IAW EMB 175 SRM 51-40-08, 51-41-01, 51-43-03, AND 51-43-04
